×

Found 5 Documents (Results 1–5)

100
MathJax

On topologically tame Kleinian groups with bounded geometry. (English) Zbl 1104.57009

Minsky, Yair (ed.) et al., Spaces of Kleinian groups. Proceedings of the programme ‘Spaces of Kleinian groups and hyperbolic 3-manifolds’, Cambridge, UK, July 21–August 15, 2003. Cambridge: Cambridge University Press (ISBN 0-521-61797-9/pbk). London Mathematical Society Lecture Note Series 329, 29-48 (2006).
MSC:  57M50 30F40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

all top 3

Classification